Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 12536, 13 pages
http://dx.doi.org/10.1155/2007/12536
Research Article

Convergence of Solutions of Certain Fourth-Order Nonlinear Differential Equations

1Department of Mathematics, Obafemi Awolowo University, Ile-Ife 220005, Nigeria
2Department of Pure and Applied Mathematics, University of Fort Hare, Alice 5700, South Africa

Received 4 September 2006; Revised 14 December 2006; Accepted 29 March 2007

Academic Editor: Thomas P. Witelski

Copyright © 2007 B. S. Ogundare and G. E. Okecha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. O. C. Ezeilo, “A stability result for solutions of a certain fourth order differential equation,” Journal of the London Mathematical Society, vol. 37, no. 1, pp. 28–32, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. O. C. Ezeilo, “New properties of the equation x+a+bx+h(x)=p(t;x,x,x) for certain special values of the incrementary ratio y1{h(x+y)h(x)},” in Équations différentielles et fonctionnelles non linéaires (Actes Conférence Internat. “Equa-Diff 73”, Brussels/Louvain-la-Neuve, 1973), pp. 447–462, Hermann, Paris, France, 1973. View at Zentralblatt MATH · View at MathSciNet
  3. M. Harrow, “A stability result for solutions of certain fourth order homogeneous differential equations,” Journal of the London Mathematical Society, vol. 42, no. 1, pp. 51–56, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. S. Ogundare, “Boundedness of solutions to fourth order differential equations with oscillatory restoring and forcing terms,” Electronic Journal of Differential Equations, vol. 2006, no. 6, pp. 1–6, 2006. View at Zentralblatt MATH · View at MathSciNet
  5. C. Tunç, “A note on the stability and boundedness results of solutions of certain fourth order differential equations,” Applied Mathematics and Computation, vol. 155, no. 3, pp. 837–843, 2004. View at Zentralblatt MATH · View at MathSciNet
  6. C. Tunç, “Some stability and boundedness results for the solutions of certain fourth order differential equations,” Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, vol. 44, pp. 161–171, 2005. View at Zentralblatt MATH · View at MathSciNet
  7. C. Tunç, “An ultimate boundedness result for a certain system of fourth order nonlinear differential equations,” Differential Equations and Applications, vol. 5, pp. 163–174, 2005.
  8. C. Tunç, “Stability and boundedness of solutions to certain fourth-order differential equations,” Electronic Journal of Differential Equations, vol. 2006, no. 35, pp. 1–10, 2006. View at Zentralblatt MATH · View at MathSciNet
  9. C. Tunç and A. Tiryaki, “On the boundedness and the stability results for the solution of certain fourth order differential equations via the intrinsic method,” Applied Mathematics and Mechanics, vol. 17, no. 11, pp. 1039–1049, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Reissig, G. Sansone, and R. Conti, “Non-Linear Differential Equations of Higher Order,” Noordhoff, Leyden, The Netherlands, 1974. View at Zentralblatt MATH · View at MathSciNet
  11. A. U. Afuwape, “On the convergence of solutions of certain fourth order differential equations,” Analele ştiinţifice ale Universităţii “Al. I. Cuza” din Iaşi. Seria Nouă. Secţiunea I a Matematică, vol. 27, no. 1, pp. 133–138, 1981. View at Zentralblatt MATH · View at MathSciNet
  12. A. U. Afuwape, “Convergence of the solutions for the equation x(iv)+ax+bx¨+g(x˙)+h(x)=p(t;x,x˙,x¨,x),” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 727–733, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. U. Afuwape, “On the convergence of solutions of certain systems of nonlinear third-order differential equations,” Quarterly Journal of Pure and Applied Mathematics, vol. 57, no. 4, pp. 255–271, 1983. View at Zentralblatt MATH · View at MathSciNet
  14. B. S. Ogundare, “On the convergence of solutions of certain third order non-linear differential equations,” Mathematical Sciences Research Journal, vol. 9, no. 11, pp. 304–312, 2005. View at Zentralblatt MATH · View at MathSciNet
  15. H. O. Tejumola, “On the convergence of solutions of certain third-order differential equations,” Annali di Matematica Pura ed Applicata, vol. 78, no. 1, pp. 377–386, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. O. Tejumola, “Convergence of solutions of certain ordinary third order differential equations,” Annali di Matematica Pura ed Applicata, vol. 94, no. 1, pp. 247–256, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. L. Cartwright, “On the stability of solutions of certain differential equations of the fourth order,” The Quarterly Journal of Mechanics and Applied Mathematics, vol. 9, no. 2, pp. 185–194, 1956. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet